# SDR SWAA2022020493244

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 38,747 hours, 19,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF #1 CANOE FAIRING WING SHELF PANEL SUPPORT ROD AND FITTING CRACKED. / REMOVED AND REPLACED SHELF PANEL SUPPORT FITTING IAW SRM 51-40-02.
